Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

shasta43

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shasta43

  • Rank
    Newbie
  • Birthday December 27

Profile Information

  • Gender
    Male
  • Location
    Merica
  • Interests
    God. wife, daughter, motocross, watersports, exercise (when i can lol) and ufc.

Recent Profile Visitors

363 profile views
  1. hey all. i am scared. ill be straight up. im newly dx with pots and i have antibodies associated with both sjogrens and lupus. does anyone else have a possible autimmune cause for their pots? i saw a cardio who dx my pots and then said ill see you in a year...i was disappointed. also about the cause of this disease.. there has to be a reason for this syndrome? a causative agent? you body doesnt just go haywire for no reason does it? last thing... do any of you feel dizzy even while laying down at times ? sometimes i get a falling sensation like i am falling through the floor. i hate it. I hope everyone is continuing to fight. im thinking and praying for all of you. God bless. heath
  2. i was recently put on miranol which is a synthetic canabanoid for pots from my dr at johns hopkins for its supposed ability to calm and relax pots patients being that one of my complaints and many complaints of pots patients is the physical anxiety that comes along with this dysautonomia condition. I took one pill. one stinking pill at 2.5mg and within an hour i couldnt speak and whole body was completely numb. pulse was 150 sitting and I was having palpitations and could not move my arms. my wife called 911 and i was rushed to the ER feeling super weird and like i was going to die. it made me feel worse than any pots flare ive ever had times about a hundred. i got to the ER and my pulse was 120 and still had all of the same feelings. they gave me benadryl iv and solumedrol. ekg showed sinus tachycardia and all labs were normal. maybe my body is just allergic to this drug or very sensitive to it. I will never take it again or anything like it. I am a physician assistant and I thought that I was having a stroke based on my symptoms. my dr said that many patients benefit from this drug so I believe that in my case I am just hypersensitive to it. I am not at all saying dont do it but just careful and make sure you take first dose when you dont plan to drive and have someone around for several hours after in the event that you have a similar reaction. God bless all my fellow POTS patients and Merry Christmas! i pray for healing for us all and continued perseverance. - joe
  3. Hey yall im new to the site but I am currently being followed by a rheum at johns hopkins and lab work recently was positive for ANA and ANTI SSA which rheum said is sometimes seen in patients with lupus and or sjorgens. I began having dysautonomia/pots symptoms about 6 months ago and have dry eyes. although i do not have a formal diagnosis of sjorgens or lupus it makes sense that sjorgens could be causing autonomic dysfunction in me due to nerve damage. I have tachycardia with standing but also sensitivity to light and noise. I hope my rheum can connect the dots and start me on some medication that helps. I see dysautonomia dr next month at hopkins. I am a physician assistant and work in healthcare. before being diagnosed i was a physician assistant in a 108 bed ER. I was misdiagnosed a hundred times and everyone told me i just couldnt handle the stress of the job. turned out to be pots. finally getting some answers and i hope for more. I pray all of you find answers and get healed or at least helped! Heath
×
×
  • Create New...